RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2013, Volume 9, 005, 13 pages (Mi sigma788)  

This article is cited in 1 scientific paper (total in 1 paper)

Upper Bounds for Mutations of Potentials

John Alexander Cruz Moralesa, Sergey Galkinbcde

a Department of Mathematics and Information Sciences, Tokyo Metropolitan University, Minami-Ohsawa 1-1, Hachioji, Tokyo 192-037, Japan
b Kavli Institute for the Physics and Mathematics of the Universe, The University of Tokyo, 5-1-5 Kashiwanoha, Kashiwa, 277-8583, Japan
c Independent University of Moscow, 11 Bolshoy Vlasyevskiy per., 119002, Moscow, Russia
d Moscow Institute of Physics and Technology, 9 Institutskii per., Dolgoprudny, 141700, Moscow Region, Russia
e Universität Wien, Fakultät für Mathematik, Garnisongasse 3/14, A-1090 Wien, Austria

Abstract: In this note we provide a new, algebraic proof of the excessive Laurent phenomenon for mutations of potentials (in the sense of [Galkin S., Usnich A., Preprint IPMU 10-0100, 2010]) by introducing to this theory the analogue of the upper bounds from [Berenstein A., Fomin S., Zelevinsky A., Duke Math. J. 126 (2005), 1–52].

Keywords: cluster algebras; Laurent phenomenon; mutation of potentials; mirror symmetry

DOI: https://doi.org/10.3842/SIGMA.2013.005

Full text: PDF file (439 kB)
Full text: http://emis.mi.ras.ru/.../005
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1301.4541
MSC: 13F60; 14J33; 53D37
Received: May 31, 2012; in final form January 16, 2013; Published online January 19, 2013
Language:

Citation: John Alexander Cruz Morales, Sergey Galkin, “Upper Bounds for Mutations of Potentials”, SIGMA, 9 (2013), 005, 13 pp.

Citation in format AMSBIB
\Bibitem{CruGal13}
\by John~Alexander~Cruz Morales, Sergey~Galkin
\paper Upper Bounds for Mutations of Potentials
\jour SIGMA
\yr 2013
\vol 9
\papernumber 005
\totalpages 13
\mathnet{http://mi.mathnet.ru/sigma788}
\crossref{https://doi.org/10.3842/SIGMA.2013.005}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3033547}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000313819900001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84872793900}


Linking options:
  • http://mi.mathnet.ru/eng/sigma788
  • http://mi.mathnet.ru/eng/sigma/v9/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Ovsienko, S. Tabachnikov, “Dual numbers, weighted quivers, and extended Somos and Gale-Robinson sequences”, Algebr. Represent. Theory, 21:5 (2018), 1119–1132  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:4115
    Full text:49
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020